# SDR DALA1207381352

- Difficulty date: January 26, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: CNRNT
- Make and model: Boeing 767-300
- Aircraft serial: 30843
- Aircraft time: 39,498 hours, 7,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T311114
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON JANUARY 12, 2012 A LIGHTNING STRIKE WAS FOUND JUST FORWARD OF STATION 1065, BETWEEN STRINGER 1-L AND 1-R, AT APPROXIMATELY BL-0.  A NON-ROUTINE CARD WAS WRITTEN #186  A REPAIR WAS ACCOMPLISHED PER ERA 499866-14, REV 1.
